# SDR C2XA03CL088

- Difficulty date: April 9, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 4 POSITION EMERGENCY BATTERY AND CHARGER.  OPERATIONAL CHECKS GOOD.  BATTERY P/N 2013-1A, S/N 80601.
